# SDR 08FDEA01876

- Difficulty date: May 17, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 16,181 hours, 8,708 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: A57960017206
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP UPPER SURFACE OUTBD EDGE RUB STRIP HAS 1.25 IN WEAR MARK REPAIRED WEAR STRIP ON LT INBD FLAP UPPER OUTBD EDGE IAW FEDEX EA 6-5750-  121269, RELEASE DATE 14 MAY, 2008.
